MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported receiving good pain relief from the nalu system while it was implanted and in use.Infection did not develop until more than 6 weeks after the implant took place and is not likely caused directly by the nalu system.Infection is a known inherent risk of invasive procedures.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2024 to treat shoulder pain.On (b)(6)2024 the firm was informed that the patient had developed an infection at the tunneling site and antibiotics had been prescribed.On (b)(6)2024 a full system explant was performed due to the infection failing to respond to antibiotics.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19727411
Report Number3015425075-2024-00263
Device Sequence Number8328443
Product Code GZF
UDI-Device Identifier00812537035925
UDI-Public01008125370359251123072517260725
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown